ascites still!! After 6 cisplatin and 4 carbo taxol
Is this ever going to go away for my mom. Ascites since June of last year and it has never gone away with chemo. I thought it was sopposed to. Now what? Is there any chemo that anyone knows of that helped with ascites?
Usually the chemo helped my Mom with her ascites but didnt clear all of it. For some it can be a battling problem. They can certainly drain some of it after a certain amount is built up. She will have some releif after that. If it is bothersome, be sure to talk to the doctor about it. Is she vomitting? Is her abdomen extended? When was the last time she was seen? I would def talk to the doctor. Hope things get better! Hang in there!
There isn't a certain chemo that's used to help get rid of ascites. Ascites occurs because of the cancer, or possibly something else going on in her abdomen that is causing irritation that is resulting in ascites. Is her liver affected by the cancer? Does the chemo she's on seem to be working otherwise? Is her CA125 a good indicator for her? If so, what was her last reading?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.